Abstract
In this research article, we generalized KF-iteration process in ๐-metric space for the generalised (๐ผ,๐ฝ)โnonexpansive type 1 mappings. We present some convergence theorems for KF-iteration process with respect to generalised mappings in ๐-metric space. We discussed some numerical examples of generalised (๐ผ,๐ฝ)-nonexpansive type 1 mappings and we proved that KF-iteration process is stronger than the other iterations. The results obtained in this research generalize and improve several related results of fixed-point convergence in the literature.
Recommended Citation
Ali, M. J. and Aggarwal, G.
(2026).
(SI17-13) A Study of Generalized (๐ถ,๐ท)-nonexpansive Type 1 Mapping in ๐-metric Space,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 21,
Iss.
4, Article 4.
Available at:
https://digitalcommons.pvamu.edu/aam/vol21/iss4/4